Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 6, NWS Atlanta, GA

February 16, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 3:56 AM EST for 7 counties in Georgia. It was in force for 49 min. 40 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2025, 3:56 AM EST (08:56 UTC)
Expired
Feb 16, 2025, 4:45 AM EST
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Cobb County, GA, Coweta County, GA, Douglas County, GA, Fulton County, GA, Heard County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 3:57 AM ESTTSTM WND DMG1 Se Temple, GAA tree fell across Double D Road at Villa Rosa Road.
Feb 16, 3:57 AM ESTTSTM WND DMG2 Se Temple, GAA power line was downed in the 200 block of Patriot Drive.
Feb 16, 3:59 AM ESTTSTM WND DMG1 Wnw Carrollton, GAA power line was downed in the 500 block of Willie North Street.
Feb 16, 4:00 AM ESTTSTM WND DMG2 Nnw Roopville, GAPower lines were downed on Thomas Wilson Road.
Feb 16, 4:00 AM ESTTSTM WND DMG2 Sw Carrollton, GAA power line was downed in the 300 block of West Club Drive.
Feb 16, 4:00 AM ESTTSTM WND DMG2 W Roosterville, GASeveral trees down along Denney Creek Road.
Feb 16, 4:00 AM ESTTSTM WND DMG3 Ene Abilene, GAA tree fell onto a home in the 200 block of Paynes Lake Road.
Feb 16, 4:00 AM ESTTSTM WND DMG3 Sw Carrollton, GAA tree fell onto a home in the 80 block of Julia Ann Road.
Feb 16, 4:00 AM ESTTSTM WND DMG3 Wsw Carrollton, GAA tree fell onto a vehicle in the 100 block of Tus Carrollton Road. No injuries reported.
Feb 16, 4:01 AM ESTTSTM WND DMG1 Se Carrollton, GAA power line was downed on Fertilla Street.
Feb 16, 4:02 AM ESTTSTM WND DMG1 Nne Carrollton, GAA tree fell onto a structure 700 block of North Lakeshore Drive.
Feb 16, 4:03 AM ESTTSTM WND DMG1 Ene Carrollton, GAA tree fell onto a structure in the 100 block of Pine Knoll Drive.
Feb 16, 4:03 AM ESTTSTM WND DMG1 Ese Lake Val-Do-Mar, GAEmergency Manager reports tree down on Summer Breeze Dr at Shaded Oasis Ln.
Feb 16, 4:03 AM ESTTSTM WND DMG1 Se Roosterville, GACorrects previous tstm wnd dmg report from 1 SE Roosterville. Two trees down and a powerline down near or at the intersection of Roosterville Road and Welcome Road.
Feb 16, 4:03 AM ESTTSTM WND DMG1 Se Roosterville, GATree down at the intersection of Roosterville and Welcome Roads.
Feb 16, 4:07 AM ESTTSTM WND DMG2 N Winston, GATwo trees down near Cedar Mountain Rd at Brittain Rd and neighborhood of Oak Drive. One tree on home, no injuries but damage to house front porch and a trailer.
Feb 16, 4:07 AM ESTTSTM WND DMG2 Wnw Brownsville, GANumerous trees down -- including one on a home -- in the area encompassed by Bakers Bridge Rd, Ridge Rd, Sweetwater Church Rd, and Hwy 92.
Feb 16, 4:07 AM ESTTSTM WND DMG3 Nnw Seaton Lake, GAA tree was downed along Old 4 Notch Road near Horsley Mill Road.
Feb 16, 4:08 AM ESTTSTM WND DMG1 E Treasure Lake, GAA power line was downed in the 10000 block of Lakeview Pkwy.
Feb 16, 4:08 AM ESTTSTM WND DMG2 N Clem, GAA tree was downed on Old Newnan Road at Crews Road.
Feb 16, 4:08 AM ESTTSTM WND DMG2 Ne Clem, GAA tree fell into the roadway on Cross Plains Road at Balouse Gilley Drive.
Feb 16, 4:08 AM ESTTSTM WND DMG2 Sw Treasure Lake, GAA tree fell onto a vehicle in the 100 block of Red Oak Drive.
Feb 16, 4:13 AM ESTTSTM WND DMG3 Ese Brownsville, GAEM reports tree down at N Burnt Hickory Rd near Mitchell Mill Rd.
Feb 16, 4:14 AM ESTTSTM WND DMGWhitesburg, GAA tree was downed onto a home in the 200 block of Moore Street.
Feb 16, 4:15 AM ESTTSTM WND DMG2 Nw Chapel Hill, GANumerous trees down in the Steward Woods area south of Douglasville and I20 from Bill Arp Rd to Chappel Hill Rd.
Feb 16, 4:15 AM ESTTSTM WND DMG3 W Campbellton, GAEM reports tree down on Chapel Hill at Duncan Memorial Hwy.
Feb 16, 4:15 AM ESTTSTM WND DMGLithia Springs, GAEM reports tree down at Veterans Memorial Hwy and Florence Dr.
Feb 16, 4:17 AM ESTTSTM WND DMG1 Ese Lithia Springs, GAEM reports tree down on home at Heritage Pkwy and Charleston Pl. No injuries reported.
Feb 16, 4:17 AM ESTTSTM WND DMG2 Sse Austell, GAEM reports tree down at Tree Terrace Pkwy near Maxham Rd.
Feb 16, 4:18 AM ESTTSTM WND DMG1 E Sweetwater Creek St, GAEM reports tree down at Douglas HI Rd near factory buildings.
Feb 16, 4:18 AM ESTTSTM WND DMG2 N Campbellton, GAEM reports tree down at Hwy92 near Victory Dr.
Feb 16, 4:20 AM ESTTSTM WND DMG3 Ne Chapel Hill, GATree reported down on house near the intersection of Pope Rd and Autumn Woods Ct.
Feb 16, 4:25 AM ESTTSTM WND DMG2 E Sandtown, GA1 to 2 trees down near the intersection of Kimberly Road SW and Melvin Drive SW.
Feb 16, 4:28 AM ESTTSTM WND DMG1 W Bankhead, GAA large tree fell across Bellview Ave NW near Peyton Ave NW.
Feb 16, 4:28 AM ESTTSTM WND DMGChastain Memorial Park, GAA tree was downed onto power lines and across the 4400 block of Powers Ferry Road.
Feb 16, 4:30 AM ESTTSTM WND DMG2 Wnw Cascade Heights, GA1 to 2 trees down near the intersection of Braemar Avenue SW and Valleydale Drive SW.
Feb 16, 4:31 AM ESTTSTM WND DMG1 Nw West End, GACorrects previous tstm wnd dmg report from 1 NW West End. Powerlines and trees down at the intersection of Parsons Street SW and Lawton Street SW.
Feb 16, 4:31 AM ESTTSTM WND DMG1 Nw West End, GAPowerlines down at the intersection of Parsons Street SW and Lawton Street SW.
Feb 16, 4:31 AM ESTTSTM WND DMGBankhead, GA*** 1 FATAL *** EM reports a tree down on home on Matilda Pl NW near Hortense Pl NW. One fatality reported.
Feb 16, 4:39 AM ESTTSTM WND GST 672 Ene Six Flags Over Ge, GAASOS station KFTY Fulton County Airport-brown Field.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 40 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 2:02 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WUUS52 KFFC 160856
SVRFFC
GAC045-067-077-097-121-149-223-160945-
/O.NEW.KFFC.SV.W.0006.250216T0856Z-250216T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
356 AM EST Sun Feb 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Paulding County in northwestern Georgia...
  Carroll County in northwestern Georgia...
  Cobb County in north central Georgia...
  Douglas County in north central Georgia...
  Northwestern Heard County in west central Georgia...
  Northwestern Coweta County in west central Georgia...
  Western Fulton County in north central Georgia...

* Until 445 AM EST.

* At 356 AM EST, severe thunderstorms were located along a line
  extending from near Burnt Hickory Ridge to near New Georgia to John
  Tanner State Park to near Graham, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Marietta, Douglasville, Carrollton, Dallas, City of South
  Fulton, Sandy Springs, Roswell, Smyrna, East Point, Kennesaw,
  Acworth, Union City, Villa Rica, College Park, Powder Springs,
  Fairburn, Tyrone, Austell, and Palmetto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.

&&

LAT...LON 3372 8505 3408 8487 3407 8441 3386 8436
      3356 8453 3351 8461 3347 8462 3342 8468
      3338 8529 3344 8530
TIME...MOT...LOC 0856Z 275DEG 37KT 3401 8489 3384 8495 3361 8515 3344
8535

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
911 
WWUS52 KFFC 160917
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
417 AM EST Sun Feb 16 2025

GAC149-160927-
/O.CAN.KFFC.SV.W.0006.000000T0000Z-250216T0945Z/
Heard GA-
417 AM EST Sun Feb 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HEARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.

&&

LAT...LON 3355 8502 3372 8490 3386 8475 3408 8462
      3407 8441 3386 8436 3356 8453 3351 8461
      3347 8462 3342 8468 3340 8501 3343 8502
      3343 8508
TIME...MOT...LOC 0917Z 275DEG 37KT 3399 8464 3382 8470 3359 8491 3342
8511

$$

GAC045-067-077-097-121-223-160945-
/O.CON.KFFC.SV.W.0006.000000T0000Z-250216T0945Z/
Paulding GA-Carroll GA-Cobb GA-Douglas GA-Coweta GA-Fulton GA-
417 AM EST Sun Feb 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EST
FOR SOUTHEASTERN PAULDING...SOUTHEASTERN CARROLL...COBB...DOUGLAS...
NORTHWESTERN COWETA AND WESTERN FULTON COUNTIES...

At 417 AM EST, severe thunderstorms were located along a line
extending from near Due West to near Powder Springs to near Hannah to
near Roopville, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy Springs,
Roswell, Smyrna, East Point, Kennesaw, Acworth, Union City, Villa
Rica, College Park, Powder Springs, Fairburn, Tyrone, Austell,
Palmetto, Whitesburg, and Lithia Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3355 8502 3372 8490 3386 8475 3408 8462
      3407 8441 3386 8436 3356 8453 3351 8461
      3347 8462 3342 8468 3340 8501 3343 8502
      3343 8508
TIME...MOT...LOC 0917Z 275DEG 37KT 3399 8464 3382 8470 3359 8491 3342
8511

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:18 AM EST, 38 minutes earlier.

Area forecast discussion, Feb 16, 3:18 AM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
318 AM EST Sun Feb 16 2025

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 310 AM EST Sun Feb 16 2025

Severe Weather Threat through 10 AM this Morning:

Though this morning the main forecast concern will continue to be a
line of thunderstorms traversing north and central Georgia. The
storms will be encountering a high shear low CAPE environment, where
the presence of any instability will create a severe weather threat.
HREF guidance (00Z) as well as the latest HRRR runs indicate a
narrow band of CAPE (100-800 J/kg) ahead of the line of storms as
it moves through, suggesting a threat for damaging winds across
all of north and central Georgia this morning. Gusts in the 40 to
60 mph range may cause tree and power line damage, especially
given the saturated soil conditions. A couple of isolated gusts in
the 60 to 70 mph range can't be ruled out in west central Georgia
where instability will be higher. The wind threat will be
accompanied by the potential for a couple brief tornadoes in
western or central Georgia. The highest tornado risk expected in
west central Georgia between 4 AM and 8 AM. This higher risk area
coincides with the best combination of CAPE and low level shear
and includes the Columbus. A lingering wedge in northeast Georgia
could hinder the severe risk to a degree, but with strong winds
just above the wedge any downdrafts may push severe winds to the
surface.

After the Thunderstorms this Morning:

After the line of thunderstorms passes this morning there could be a
few lingering rain showers through around noon. Then the rest of the
day will be defined by gusty west-northwest winds. Wind gusts in the
20 to 35 mph range will be possible through the afternoon. CAA
associated with the winds will lead to gradually declining
temperatures over the course of the day. By late afternoon
temperatures should fall into the 40s across north Georgia
(including in Atlanta). Most locations will record their high for
the day in advance of this mornings thunderstorm activity.

Albright

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 310 AM EST Sun Feb 16 2025

Hazards for the Workweek:

A surface high stretching from central Canada to the Southeast
will bring quiet weather and cooler than average temperatures to
Georgia Monday and Tuesday. This should lead to widespread highs
in the 50s both days. Light winds Tuesday morning could combine
with moisture from recent rainfall to produce a few patches of
radiation fog.

The next storm system will arrive in Georgia Wednesday. The most
challenging aspect of this system continues to be the merger of a
northern and southern stream shortwaves. How the two shortwaves
come together will determine if there is enough cold air for snow
north of Interstate 20 Wednesday night. Recent trends in the
ensemble guidance suggest that most of the precipitation will end
in the region before the cold moves in. If this occurs any
snowfall will likely be limited to the mountains of far north
Georgia. The odds of impactful snowfall are between 20 and 30%
along the GA/TN/NC boarder, and they fall off to less than 5% as
you move south into Atlanta. Across central Georgia, where
precipitation will be all rain, there is a potential for rainfall
totals over 1 inch.

The workweek should conclude with another push of colder air as an
area of surface high pressure moves eastwards from the Plains.
Temperatures should be 10 to 20 degrees below seasonal averages both
days, with Thursday being the coldest of the two. While it will be
colder, temperature trends in the ensemble guidance are at least
in the right direction. The last 4 runs of the NBM have been
trending lower (now below 10%) with the odds of a high temperature
below 40 degrees in Atlanta on Thursday.

Albright

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM EST Sun Feb 16 2025

The primary aviation concerns through 14Z Sunday will be fog and
thunderstorms. A line of storms will race through north and
central Georgia between 08Z and 14Z today. Wind gusts between 35
and 55 kt, and hazardous wind shear may accompany this line of
storms. Impacts are expected for all the TAF sites. Fog will
continue to affect portions of north Georgia until the line of
storms passes. Southerly wind gusts between 20 and 30 kt are
possible before the thunderstorms, then westerly gusts in the same
range are anticipated through 00Z Monday.

//ATL Confidence...06Z Update...
High confidence in the timing and occurrence of thunderstorms
High confidence in gusty winds through 00Z Monday.
Moderate confidence in the continuation of fog through 08Z.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  28  53  29 /  80   0   0   0
Atlanta         58  28  50  31 /  40   0   0   0
Blairsville     54  20  46  25 /  50   0   0   0
Cartersville    56  25  48  26 /  30   0   0   0
Columbus        60  30  55  32 /  50   0   0   0
Gainesville     55  28  52  30 /  50   0   0   0
Macon           65  30  54  31 /  90   0   0   0
Rome            57  25  48  26 /  30   0   0   0
Peachtree City  58  27  51  27 /  40   0   0   0
Vidalia         67  33  56  34 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon EST today for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Dense Fog Advisory until 5 AM EST early this morning for
GAZ013>016-021>025-027-032>039-044>051-055-057-062.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
327 AM EST Sun Feb 16 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
327 AM EST Sun Feb 16 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Areas of dense fog will remain possible in northeast Georgia
through 6 AM this morning.

A line of strong to severe thunderstorms will move through north
and central Georgia this morning. Wind gusts in the 40 to 60 mph
range may lead to tree and power line damage. A couple of brief
tornadoes will also be possible, especially in west central
Georgia.

Isolated areas of river flooding remain a concern along portions
of the Chattahoochee, Ocmulgee, and Oconee Rivers.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance for light snow across portions of far north
Georgia Wednesday night into early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are requested to self-activate tonight and Sunday
morning if warnings are issued.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 11:29 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more6 hr
Feb 15, 11:33 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee41 hr
Feb 16, 2:12 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more48 min
Feb 16, 2:45 AM ESTTornado WarningFFCDade, Walker30 min
Feb 16, 2:59 AM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more46 min
Feb 16, 3:21 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard, Paulding, Polk39 min
Feb 16, 3:37 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more53 min
Feb 16, 3:46 AM ESTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup44 min
Feb 16, 4:02 AM ESTTornado WarningFFCCoweta, Heard, Meriwether, Pike, Troup43 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens34 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart, Talbot49 min
Feb 16, 4:25 AM ESTSevere Thunderstorm WarningFFCBarrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more50 min
Feb 16, 4:25 AM ESTTornado WarningFFCCoweta, Fayette, Meriwether, Spalding, Troup35 min
Feb 16, 4:32 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more43 min
Feb 16, 4:40 AM ESTTornado WarningFFCChattahoochee, Harris, Muscogee, Talbot35 min
Feb 16, 4:48 AM ESTSevere Thunderstorm WarningFFCBarrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more42 min
Feb 16, 4:50 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison25 min
Feb 16, 4:52 AM ESTTornado WarningFFCClayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more23 min
Feb 16, 5:02 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCChattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more58 min
Feb 16, 5:05 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more55 min
Feb 16, 5:07 AM ESTSevere Thunderstorm WarningFFCStewart, Webster53 min
Feb 16, 5:07 AM ESTTornado WarningFFCButts, Henry, Jasper, Morgan, Newton38 min
Feb 16, 5:11 AM ESTTornado WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam49 min
Feb 16, 5:16 AM ESTSevere Thunderstorm WarningFFCBanks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more44 min
Feb 16, 5:27 AM ESTTornado Warning Tornado observedFFCGreene, Jasper, Morgan, Putnam33 min
Feb 16, 5:39 AM ESTTornado WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson39 min
Feb 16, 5:53 AM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more52 min
Feb 16, 5:55 AM ESTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more65 min
Feb 16, 5:59 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more61 min
Feb 16, 6:34 AM ESTRiver Flood WarningFFCFloyd10 hr
Feb 16, 6:47 AM ESTTornado WarningFFCDodge, Laurens, Montgomery, Treutlen, Wheeler43 min
Feb 16, 6:54 AM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more66 min
Feb 16, 6:57 AM ESTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more63 min
Feb 16, 7:48 AM ESTRiver Flood WarningFFCGordon12 hr
Feb 16, 7:48 AM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs27 min
Feb 16, 8:00 AM ESTSpecial Weather StatementFFCJeff Davis30 min
Feb 16, 8:01 AM ESTSpecial Weather StatementFFCCandler14 min
Feb 16, 8:15 AM ESTSpecial Weather StatementFFCToombs15 min
Feb 16, 11:56 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.